| Model Number |
CQ2015A +15.5 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter indicated that a haptic of a cq2015a, +15.5 diopter, intraocular lens bent upon insertion on (b)(6) 2018.Implanted and removed from eye during initial surgery with no patient injury.Backup lens was used and resolved problem.Patient is stable.No injury resulted from surgery.
Additional Manufacturer Narrative
(b)(4).